[A woman with reversible encephalopathy]
SourceNederlands Tijdschrift voor Geneeskunde, 161, 0, (2017), article D690
Article / Letter to editor
Display more detailsDisplay less details
Nederlands Tijdschrift voor Geneeskunde
SubjectRadboudumc 3: Disorders of movement DCMN: Donders Center for Medical Neuroscience; Radboudumc 9: Rare cancers RIHS: Radboud Institute for Health Sciences
A 72-year-old woman who recently had been treated with metronidazole presented with subacute dysarthria, gait ataxia and encephalopathy with severe anxiety. Head MRI showed symmetrical T2-hyperintensities. Under suspicion of a metronidazole-induced encephalopathy, metronidazole was stopped immediately. The patient recovered completely and follow-up MRI showed complete resolution of T2-hyperintensities.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.